# SDR E07A2016030700001

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N600AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000246
- Aircraft time: 2,490 hours, 2,155 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 900050346
- Part serial: DEC080045
- Condition: Inoperative
- Location: Brake
- Part time: 1,317 hours, 1,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TO TAKEOFF, CREW HAD A BRAKE FAILURE.  ACFT DEPARTED TAXI WAY & STOPPED WHEN THE RT GEAR SANK INTO THE DIRT.  ACFT WAS RECOVERED & INSPECTED FOR DAMAGE.  NO DAMAGED NOTED BUT DETERMINED THAT BRAKE CONTROL UNIT FAILED.  INSTALLED REPAIRED BRAKE CONTROL UNIT & RETURNED THE ACFT TO SERVICE.
